# SDR YENA2025072500761

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 76,124 hours, 27,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 16 RH SIDE IN UPPER DOUBLE JOGGLE AREA OPEN FASTENER HOLE 5, CRACK DIRECTION AT 6 OCLOCK, D=0.125 INCH, CONF IRM INDICATION USING BOROSCOPE VIEW AS PER NTM 51-90-00;(RESOLVED ON W/O: 1396919 TASKCARD: NR-00039) FUR-A320-53-02451 WORK ACCOMPLISHED ON AEROMAN W/O:2025 189/1 NR: 2025 - 429979. TECH: L. RODRIGUEZ # 8660318 INSP: J. FLORES # 259 QC PERFORMED PERMANENT REPAIR HOLE 5 ON FRAME 16 RH SIDE IN UPPER DOUBLE JOGGLE AREA I.A.W A320 SRM 53-11-12-300-012. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 60,000FC/FH NOT RELEVANT SUB-SEQUENT INSPECTION AT INTERVALS UNTIL 60000FC/ FH NOT RELEVANT TBD INSPECTION METHOD FOR LEADER HOLE TBD INSPECTION METHOD FOR ASSOCIATED HOLE TBD IN CASE OF LIFE EXTENSION BEYOND 60,000 FC/FH NOT RELEVANT IAW A320 SRM 53-11-12-205-007.
